MathSciNet Relay Station
MathSciNet bibliographic data
MR2381938 14P25 (14H99)
Orevkov, S. Yu. Positions of an $M$-quintic with respect to a conic that maximally intersect the odd branch of the quintic. (Russian) Algebra i Analiz 19 (2007), no. 4, 174--242; translation in St. Petersburg Math. J. 19 (2008), no. 4, 625–674
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement